# SDR 08FDEA01388

- Difficulty date: April 12, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5751 · Ailerons
- Part: Wedge
- Part number: ARC10582
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBD AILERON T/E WEDGE IS CRACKED ALONG THE EDGE AT THE INBD END.  CUT OUT DAMAGED SECTION OF THE WEDGE IAW SRM 57-20-00; FIG 10;  VOL I.  FABRICATED A NEW WEDGE SECTION AND ZEE ANGLE IAW SRM 57-20-00;  FIG 10;  VOL I.   ALODINED AND PRIMED IAW SRM 51-21-01;  VOL II.  INSTALLED IAW SRM 51-35-01;  VOL II.
